MAUDE Adverse Event Report: AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 23-317-1
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a generator.It was reported that when the doctor used handpiece for 5 minutes, he found that the hemostatic function was always on.The doctor tried to reconnect the handpiece but useless.Finally, the doctor changed a new handpiece to complete the surgery.There was no impact to the patient.

Brand Name
AQUAMANTYS ENDO DBS 8.7
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
MDR Report Key12751663
Report Number1226420-2021-00137
Device Sequence Number1442621
Product Code GEI
UDI-Device Identifier00643169868267
UDI-Public00643169868267
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K052859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2020
Device Model Number23-317-1
Device Catalogue Number23-317-1
Device Lot NumberPHI137M0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1